# SDR HEEA079315

- Difficulty date: May 30, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N199CH
- Make and model: Skrsky S76A
- Aircraft serial: 760261
- Aircraft time: 4,881 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Tip Cap
- Part number: 7615009043050
- Part serial: A17501426
- Condition: Cracked
- Location: M/R Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADE TIP CAP LOWER OUTER DOUBLER CRACKED.  THE FIBERGLASS NEAR THE TRAILING EDGE IS CRACKED ON BOTH SURFACE.
